Article

Lipschitz stability of the k-quadratic functional equation

Published in: Quaestiones Mathematicae
Volume 40, issue 8, 2017, pages: 991–1001
DOI: 10.2989/16073606.2017.1339742
Author(s): Abdellatif ChahbiDepartment of Mathematics, Faculty of Sciences, Morocco, Iz-iddine EL-FassiDepartment of Mathematics, Faculty of Sciences, Morocco, Samir KabbajDepartment of Mathematics, Faculty of Sciences, Morocco

Abstract

Let ℕ be the set of all positive integers, G an Abelian group with a metric d and E a normed space. For any f : G → E we define the k-quadratic difference of the function f by the formula

Get new issue alerts for Quaestiones Mathematicae